# SDR UIEA2017092501850

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 88,605 hours, 24,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION IN THE FAILSAFE STRAP AT LOWER FASTENER HOLE IAW EO 6753A070 REV.10 PART 2, STEP 8, AND SB 767-53A0100 REV 3   AD 2012-09-04.  REPAIRED IAW EO 6753A070, REV 10 AND SB 767-53A0100 REV 3.
